MathSciNet Relay Station
MathSciNet bibliographic data
MR1993762 (2004e:53069) 53C26 (14C40 19L10 32J18 32L10)
Nieper, Marc A. Hirzebruch-Riemann-Roch formulae on irreducible symplectic Kähler manifolds. J. Algebraic Geom. 12 (2003), no. 4, 715–739.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement